# SDR J7SA60247111709

- Difficulty date: November 17, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N254FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60247
- Aircraft time: 6,638 hours, 4,656 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MP500
- Part serial: K0027ABK0702A
- Condition: Cavitates
- Location: Hyd System
- Part time: 6,638 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOTH AMBER HYD QTY LOW CAS MESSAGES ILLUMINATED DURING CRUISE. CREW DECLARED AN IFE AND MADE A SUCCESSFUL, UNSCHEDULED LANDING.  MX FOUND A 'B' NUT HAD BACKED OFF ON THE PRESSURE LINE BETWEEN THE LT PRESSURE TRANSDUCER AND A CHECK VALVE LOCATED IN THE AFT BAGGAGE COMPARTMENT. MX FLUSHED THE HYD SYS, REPLACED THE LT AND RT EDP'S, AND AUXILIARY HY PUMP. OPS CHECK AND LEAK CHECKS NORMAL. REVIEW OF MX RECORDS FOUND NO MX PERFORMED IN THE SUSPECT AREA WITHIN THE PAST FEW MONTHS.
